Help hyper symptoms

My tsh was 1.2 after 2 years of taking 75mg of levo. I started experiencing hyper symptoms and stopped taking it. 5 weeks later my tsh was 1.8 and still experiencing same symptoms

Extreme anxiety at times

Anxious feeling most time

More toilet visits


No restful sleep, wake up frequently and always seem to be dreaming when asleep

Palpatations (heart rate 110bpm)

Amongst some others

I had overactive thyroid when first having my daughter tsh was .004 so I am familiar with hyper symptoms.

Any help would be massively appreciated!

5 Replies

  • Sounds like you might have some adrenal issues going on there.... Suggest you plot your temperatures on a graph and see if this is a possiblity.

    Any idea why you have thyroid problems? Do you have antibodies which would account for being hyper and hypo.

    Fast heartrate can be hyper, hypo, adrenals or in my case eating rice pishes up the blood sugar and thence the heartrate.

    G x

  • Thank you so much for replying!

    I'm new to this site and at the moment I am causing myself more anxiety due to not knowing what it is!

    I'm still waiting for the results for one of the antibodies (dr said its the overactive antibodies)

    My temp is always around 93 or 34cels which I presume is low.

    My dr has put me on the combined pill as symptoms seem to be completely amplified during my periods.

    What my main thinking is how could my tsh be 1.2 taking 75mg, after stopping medication I had a blood test done in a&e the week later and was 3.4 and then 4 weeks later its down to 1.8

    I'm totally baffled and I think my endo is too!

    I can only think the 1.8 is just catching it falling and that when I go back in 5 weeks it will continue to drop?

  • Depending on the reason for the thyroid problem, your tsh could be all over the place for a few years. Hashimotos, or auto immune thyroid. Can speed your thyroid up and then slow it down for a long time. i had two years of it slowing down before i went completely hyper... I was very thin but so agitated.... The doc took one look at

    Nd said thyroid, though previous to this she had no clue at all what could be wrong.

    You really need the results of the tests they have done.

    G xx

  • Yes I'm going to go tomorrow for more tests, the anxiety and the sleep disruption is the worst and my weight is down to a point where I've never even been able to get too even with diet & excersize!

    What were your results during the transition for hypo to hyper? X

  • No idea, it was over 25 years ago. I just remember how bad i felt for a couple of years, and i kept going to the docs.... But zilch.... It wasnt till i speeded up and lost the weight but felt worse than i had in the previos two years.... My doc told me i was probably hyperthyroid and she was really surprised when the test came back as auto immune and underactive.....

    Dont take your thyroid meds for 24 hours before a test.... If you take them at night, donT and if you take them in the morning, dont. Take them after the test.

    If you are currently running overactive, a beta blocker might help with the symptoms.

    Xx g

You may also like...